Hi everyone, I have been a cup user for a while and have made an interesting observation. When I started using cups I was not on any form of birth control and didn't have any trouble with any of my cups staining. In January I stared taking one of the pills out there and I noticed that my cute little Femmecup, which usually gets used through most of my cycle was yellowing, browning a bit even. I hadn't noticed it before, and maybe I just didn't look close enough, but it seems like after I stared the pill, something seemed to be hanging onto my cup. I scrubbed it with a cloth the other night and will probably try a diluted peroxide or sun session with it, but the scrubbing seemed to have removed the worst of it. I'm not too worried about the staining, if anything it will just give me a reason to purchase one of the new Femmecups, I was just interested to know if anyone else has noticed a staining change in conjunction with hormonal birth control.